# SDR A6WA200740313

- Difficulty date: June 14, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM ATTACH CLIPS ARE CRACKED AT IB AND OB SIDES FS 280, RBL 9, WL 72.  (K)    [07-31-07]   MAINTENANCE REPAIRED IAW BSC STANDARD REPAIR 601R53-0057A, AND CRJ 200, SRM 51-42-13 AND 51-42-21.  (K)
